Buy it Again
Alka-Selt Severe Cold & Flu - 20 Count

Alka-Selt Severe Cold & Flu - 20 Count

Severe Cold & Flu, Citrus, Tablets

Other Information: Each Tablet Contains: sodium 416 mg. Phenylketonurics: Contains Phenylalanine 5.6 mg per tablet. Store at room temperature. Avoid excessive heat. Misc: Acetaminophen/Pain Reliever-Fever Reducer: Fever & body ache. Chlorpheniramine Maleate/Antihistamine: Cough. Dextromethorphan HBr/Cough Suppressant: Nasal congestion. Phenylephrine Hydrochloride/Nasal Decongestant: Runny nose, sore throat. Does not contain aspirin. Questions or comments? 1-800-986-0369 (Mon - Fri 9 am - 5 pm EST). Made in Mexico.
Active Ingredients: In Each Tablet: Acetaminophen (250 mg), Chlorpheniramine Maleate (2 mg), Dextromethorphan Hydrobromide (10 mg), Phenylephrine Hydrochloride (5 mg). Purposes: Pain Reliever/Fever Reducer, Antihistamine, Cough Suppressant, Nasal Decongestant. Inactive Ingredients: Acesulfame Potassium, Anhydrous Citric Acid, Aspartame, FD&C Red 40, Flavors, Magnesium Stearate, Maltodextrin, Mannitol, Saccharin Sodium, Sodium Bicarbonate.
Product Attributes
Warning Contains: Warnings: Allergy alert: Acetaminophen may cause severe skin or severe allergic reactions. Symptoms may include: Skin reddening; blisters; rash; hives; facial swelling; asthma (wheezing); shock. If a skin or general allergic reactions occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use to sedate children. Do not use: with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask
About the Producer Bayer Consumer Care

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.